MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Patient had a history of guttata, fuch's dystrophy, dry eye syndrome and posterior vitreous detachment (pvd) for both eyes (ou).Prior to the implant, the patient was given several opportunities to trial monovision with contact lenses.However, the patient did not tolerate monovision.The treating physician did not recommend monovision to the patient due to patient age and lack of experience with monovision.During light adjustment treatments, the patient requested additional myopia in the left eye.As seen in relevant tests the patient had good distance vision with the right eye and near vision with the left eye after the light treatments were completed.The patient returned to the clinic for several visits after the final lock-in.The last known measurements taken on (b)(6) 2022 for the patient were: right eye ucdva was 20/25+1 and left eye ucnva was j1 with, bcdva was 20/20 in both eyes.Patient complained of blurred vision for distance and intermediate.Manufacturer reference #: (b)(4).
 
Event or Problem Description
Rxsight received a medwatch report mw5112449 dated 10/03/2022.A patient stated that they had the light adjustable lenses (lals) implanted and they are "essentially visually impaired for distance vision".The patient had a history of complaints related to severe blurry vision for years prior to implantation of the lals and a history of not tolerating monovision correction.The right eye (od) was implanted on (b)(6) 2021 with lal serial number (b)(4).The left eye (os) was implanted on (b)(6) 2021 with lal serial number (b)(4).During light adjustment treatments, the patient requested additional myopia in the left eye.Refer to mfr report #: 3012712027-2022-00058 for information on the patient's left eye.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key15840884
Report Number3012712027-2022-00057
Device Sequence Number17637894
Product Code PZK
UDI-Device Identifier00818806020210
UDI-Public01008188060202101120120717231130
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001955
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2022
Initial Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale